# SDR 2001UALA01065

- Difficulty date: June 18, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N188UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 41,222 hours, 4,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIPS AT DOOR 4 CROSS ISLE AND EEL IN LEFT HAND ISLE ADJACENT TO DOOR 4L ARE INOP. SUPPLEMENTAL DATA UPDATE FOUND EEL FEEDER STRIP BAD, REMOVED BAD SECTION AND SPLICED IN NEW FEEDER STRIP.
